The domain of dependence inequality and asymptotic stability for a viscoelastic solid

The existence, uniqueness and asymptotic stability is shown for the integrodifferential system of the viscoelasticity. Moteover a domain of dependence theorem is proved by using the properties of the free energy related with such a system. This theorem provides a finite signal speed and then the...

Ausführliche Beschreibung

Gespeichert in:
Bibliographische Detailangaben
Datum:1998
Hauptverfasser: Fabrizio, M., Lazzari, B.
Format: Artikel
Sprache:English
Veröffentlicht: Інститут математики НАН України 1998
Schriftenreihe:Нелінійні коливання
Online Zugang:https://nasplib.isofts.kiev.ua/handle/123456789/174920
Tags: Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!
Назва журналу:Digital Library of Periodicals of National Academy of Sciences of Ukraine
Zitieren:The domain of dependence inequality and asymptotic stability for a viscoelastic solid / M. Fabrizio, B. Lazzari // Нелінійні коливання. — 1998. — Т. 1, № 1. — С. 117-133. — Бібліогр.: 18 назв. — англ.

Institution

Digital Library of Periodicals of National Academy of Sciences of Ukraine

Ähnliche Einträge